# SDR SIMA20140228008

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,895 hours, 32,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LAMP INOPERATIVE.  R & R SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
